I Am Almost 12 Days Post Op with my Tummy Tuck and Develop a Dermatitis, Please Help12 days post op and develop atopical dermatitis using Fucicort does the reneness will fade away please advice I include a picture. Thanks.
Atopical Dermatitis After Tummy Tuck
Doctor Answers (3)
Contact Dermatitis post Tummy Tuck
It seems that you have a contact dermatitis related to either the fucicort or another topical ointment. Be very careful what you place on your incisions. I have seen patients have allergic reactions to vitamin E oil, antibiotic ointment, mederma, and most scar ointments.
In these situations, less is more. Minimal dressing and I would recommend placing nothing on your incisions for 48 hours to see how it improves. If no improvement, I would recommend consultation with a dermatologist to rule out any other skin pathology and make appropriate recommendations.
Web reference: http://www.drpaulgill.com
After Surgery Dermatitis
The rash distribution suggests an allergy to something topically applied to your skin - ointment, tape, type of dressing. Would suggest daily cleansing in the shower and covering with a hypo-allergenic, non-adhesive dressing such as Telfa, held in place by paper tape outside of the area of the dermatitis.
If it does not resolve soon or worsens, seek the opinion of a dermatologist.
Rash and dermatitis after tummy tuck
Dermatitis can be caused by many things after tummy tuck, the surgical prep solution, medications, adhesives, bacitracin neomycin ointment, the bandages, elastic. You may never know the exact cause of the rash and itch. Wash your skin with Ivory soap and rinse well. Cover the skin with a clean cotton T-shirt and place your binder over the shirt. Benadryl over the counter can help. Review your medications. Let your surgeon and primary care physician have a look to be sure that the pinkness is indeed a rash. And if necessary, a steroid taken by mouth and tapered rapidly, can give relief.
Best of luck,
Web reference: http://www.peterejohnsonmd.com/tummy-tuck
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.